×

zbMATH — the first resource for mathematics

Banach spaces whose duals are \(L_ 1\) spaces and their representing matrices. (English) Zbl 0209.43201

MSC:
46B04 Isometric theory of Banach spaces
46B10 Duality and reflexivity in normed linear and Banach spaces
46B20 Geometry and structure of normed linear spaces
46B45 Banach sequence spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alfsen, E. M., On the geometry of Choquet simplexes.Math. Scand., 15 (1964), 97–110. · Zbl 0189.42802
[2] Day, M. M.,Normed linear spaces. Springer, Berlin 1958. · Zbl 0082.10603
[3] Edwards, D. A., Minimum stable wedges of semicontinuous functions.Math. Scand., 19 (1966), 15–26. · Zbl 0146.37002
[4] Effros, E. G., Structure in simplexes.Acta Math., 117 (1967), 103–121. · Zbl 0154.14201
[5] Goullet de Rugy, A.,Géométrie des simplexes. Centre de Documentation Universitaire et S.E.D.E.S., Paris 1969.
[6] Grothendieck, A., Une caractérisation vectorielle métrique des espaces L1.Canad. J. Math., 7 (1955), 552–561. · Zbl 0065.34503
[7] Gurariî, V. I., Space of universal disposition, isotopic spaces and the Mazur problem on rotations of Banach spaces.Sibirskii Mat. Zh., 7 (1966), 1002–1013. · Zbl 0166.39303
[8] Kakutani, S., Concrete representation of abstract M spaces.Ann. of Math., 42 (1941), 994–1024. · Zbl 0060.26604
[9] Kuratowski, K.,Topology, Vol. 1. Academic Press, New York, 1966.
[10] Lazar, A. J., Spaces of affine continuous functions on simplexes.Trans. Amer. Math. Soc., 134 (1968), 503–525. · Zbl 0174.17102
[11] –, Polyhedral Banach spaces and extensions of compact operators.Israel J. Math., 7 (1969), 357–364. · Zbl 0204.45101
[12] Lazar, A. J. &Lindenstrauss, J., On Banach spaces whose duals are L1 spaces.Israel J. Math., 4 (1966), 205–207. · Zbl 0156.36501
[13] Léger, Ch., Une démonstration du théorème de A. J. Lazar.C. R. Acad. Sci. Paris, 265 (1967), 830–831.
[14] Lindenstrauss, J., Extension of compact operators.Memoirs Amer. Math. Soc., No. 48, 1964. · Zbl 0141.12001
[15] Lindenstrauss, J. &Phelps, R. R., Extreme point properties of convex bodies in reflexive Banach spaces.Israel J. Math., 6 (1968), 39–48. · Zbl 0157.43802
[16] Lindenstrauss, J. &Pełczynski, A., Absolutely summing operators in Lp spaces and their applications.Studia. Math., 29 (1968), 275–326. · Zbl 0183.40501
[17] Lindenstrauss, J. &Wulbert, D. E., On the classification of the Banach spaces whose duals areL 1 spaces,J. Funct. Anal., 4 (1969), 332–349. · Zbl 0184.15102
[18] Michael, E. A., Continuous selections I.Ann. of Math., 63 (1956), 361–382. · Zbl 0071.15902
[19] Michael, E. A. &Pełczynski, A., Separable Banach spaces which admitl n approximations.Israel J. Math., 4 (1966), 189–198. · Zbl 0151.17602
[20] Phelps, R. R., Infinite-dimensional compact convex polytopes.Math. Scand., 24, (1969), 5–26. · Zbl 0189.42803
[21] –,Lectures on Choquet’s theorem. Van Nostrand, Princeton 1966. · Zbl 0135.36203
[22] Poulsen, E. T., A simplex with dense extreme points.Ann. Inst. Fourier (Grenoble), 11 (1961), 83–87. · Zbl 0104.08402
[23] Zippin, M., On some subspaces of Banach spaces whose duals are L1 spaces.Proc. Amer Math. Soc., 23 (1969), 378–385. · Zbl 0184.15101
[24] Lazar, A. J., The unit ball in conjugate L1 spaces. (To appear). · Zbl 0235.46029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.